# SDR AALA20140411004

- Difficulty date: April 11, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 106,114 hours, 17,176 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Worn
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT GIG JFK.  CREW REPORTED UNCONTROLLED TRANSFER OF FUEL FROM RT MAIN TANK TO CTR TANK.  EMERGENCY DECLARED FLIGHT DIVERTED SJU & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT CTR AUXILIARY LEAK DISCHARGE CHECK VLV & RT OVERRIDE PUMP MPN 5006286G.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
